# SDR 96UAL900026

- Difficulty date: January 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7255U
- Make and model: Boeing 727222
- Aircraft serial: 21402
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

1 LEFT EMERGENCY LIGHT DOES NOT ILLUMINATE WITH LOSS OF ESS POWER.  REPLACED LIGHT ASSEMBLY.
